# SDR DALA2022070504676

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 66,081 hours, 21,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 MID CABIN EXIT SIGN FELL OFF. CORRECTIVE ACTION: RE-ATTACHED EXIT SIGN LENS. (8846790)
